MAUDE Adverse Event Report: ENCORE MEDICAL, L.P DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 36MM +4MM, STANDARD HXE-PLUS

ENCORE MEDICAL, L.P DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 36MM +4MM, STANDARD HXE-PLUS
Catalog Number 509-00-436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-01488; 509-00-436 and s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
It was reported that the patient required revision surgery due to an infection.

Brand Name
DJO SURGICAL
Common Device Name
RSP HUMERAL SOCKET INSERT, 36MM +4MM, STANDARD HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL, L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23059683
Report Number1644408-2025-01347
Device Sequence Number13217153
Product Code KWS
UDI-Device Identifier00888912144582
UDI-Public00888912144582
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-00-436
Device Lot Number386P1325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 LOT CODE 832C2338; 506-03-118 LOT CODE 832C2349; 506-03-122 LOT CODE 833C2142; 506-03-130 LOT CODE 835C2319; 508-32-204 LOT CODE 769P3345; 508-36-101 LOT CODE 869C4358; 530-12-108 LOT CODE 412T1846
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale